| Model Number |
A22040A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Break (1069); Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a stress related component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the inner sheath ceramic tip was broken.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The following fields were updated: d2a, and e1.The reported event was confirmed.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to the following fields: d1, d2a, d4- model #, and h6.The reported event was confirmed.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.